IJPAM: Volume 50, No. 4 (2009)

ON WEAKLY COMPACT FRIENDLY OPERATORS

Ömer Gök$^1$, Pinar Albayrak$^2$
$^{1,2}$Department of Mathematics
Faculty of Art and Science
Davutpasa Campus
Yildiz Technical University
Esenler, Istanbul, 34210, TURKEY
$^1$e-mail: gok@yildiz.edu.tr
$^2$e-mail: pinarkanar@yahoo.com


Abstract.In this paper, it is introduced the definition of weakly compact-friendly operator and generalized some well-known results of compact-friendly, compact operators on Banach lattices.

Received: September 8, 3008

AMS Subject Classification: 47A15, 47B60

Key Words and Phrases: Banach lattice, AM-space, AL-space, weakly compact-friendly operator, invariant subspaces

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 4